# SDR 9504289971

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slats Mech
- Condition: Lack Of Lube
- Location: Lt Wing
- Stage of operation: UK
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT LIGHT ILLUMINATED WITH SLATS EXTENDED, FLAPS AT 5 DEGREES, AND SPEED AT 220 KNOTS.  RETRACTED SLATS AND AIRCRAFT ROLLED TO THE RIGHT.  EXTENDED SLATS AGAIN WITH FLAPS SET AT 15 DEGREES.  NORMAL SLAT CONFIGURATION WAS ACHIEVED.  INSPECTED AND FOUND LEFT SLATS BINDING DURING EXTENSION.  LUBED LEFT WING SLATS AND ROLLERS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
